# SDR AALA201809265012

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,940 hours, 7,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS 540, RBL 2.  REPLACED THE FLOORBEAM ANGLE IAW SRM 51-10-02-0G.
